# SDR DALA2025022101371

- Difficulty date: February 18, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 72,987 hours, 24,112 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 AD, A.A , IN REF TO AMDS 5311-01218-01A STEP 4 EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT STA 1640 BTW S-9L TO S-17L ER/A 590442-14AD REV ORIGINAL CORRECTIVE ACTION: SUMMARY OF NRC 00063:IN ACORDING WITH DELTA ENGINEERING NO FURTHER ACTIONS IS REQUIRED. (0817943)
